American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(83C05) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 12 of 12 found      Go to page: 1

[1] Hubert L. Bray. On Dark Matter, Spiral Galaxies, and the Axioms of General Relativity. Contemporary Mathematics 599 (2013) 1-64.
Book volume table of contents
View Article: PDF

[2] Ellery Ames, Florian Beyer, James Isenberg and Philippe G. LeFloch. Quasilinear Symmetric Hyperbolic Fuchsian Systems in Several Space Dimensions. Contemporary Mathematics 591 (2013) 25-43.
Book volume table of contents
View Article: PDF

[3] Alexandru D. Ionescu and Sergiu Klainerman. On the local extension of Killing vector-fields in Ricci flat manifolds. J. Amer. Math. Soc. 26 (2013) 563-593.
Abstract, references, and article information   
View Article: PDF

[4] Jeff Groah and Blake Temple. Shock-wave solutions of the Einstein equations with perfect fluid sources: existence and consistency by a locally inertial Glimm scheme. Memoirs of the AMS 172 (2004) MR 2097533.
Book volume table of contents   

[5] Michael Kunzinger and Roland Steinbauer. Generalized pseudo-Riemannian geometry. Trans. Amer. Math. Soc. 354 (2002) 4179-4199. MR 1926870.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Brian Smith and Gilbert Weinstein. On the connectedness of the space of initial data for the Einstein equations. Electron. Res. Announc. Amer. Math. Soc. 6 (2000) 52-63. MR 1777856.
Abstract, references, and article information   
View Article: PDF

[7] Roger Penrose. Physical space-time and nonrealizable ${\text{CR}}$-structures. Bull. Amer. Math. Soc. 8 (1983) 427-448. MR 693958.
Abstract, references, and article information   
View Article: PDF

[8] Dennis M. DeTurck. The equation of prescribed Ricci curvature. Bull. Amer. Math. Soc. 3 (1980) Part 1:701-704. MR 571372.
Abstract, references, and article information   
View Article: PDF

[9] Jerrold E. Marsden. Qualitative methods in bifurcation theory. Bull. Amer. Math. Soc. 84 (1978) 1125-1148. MR 508450.
Abstract, references, and article information   
View Article: PDF

[10] R. K. Sachs and H. Wu. General relativity and cosmology. Bull. Amer. Math. Soc. 83 (1977) 1101-1164. MR 0503499.
Abstract, references, and article information   
View Article: PDF

[11] Arthur E. Fischer and Jerrold E. Marsden. Linearization stability of the Einstein equations. Bull. Amer. Math. Soc. 79 (1973) 997-1003. MR 0426035.
Abstract, references, and article information   
View Article: PDF

[12] K. W. Lamson. Some differential and algebraic consequences of the Einstein field equations . Trans. Amer. Math. Soc. 32 (1930) 709-722. MR 1501559.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 12 of 12 found      Go to page: 1